Bound state solution of the Schrodinger equation for Mie potential


Sever R., Bucurgat M., Tezcan C., Yesiltas Ö.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.2, pp.749-755, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-007-9228-8
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.749-755

Abstract

Exact solution of Schrodinger equation for the Mie potential is obtained for an arbitrary angular momentum. The energy eigenvalues and the corresponding wavefunctions are calculated by the use of the Nikiforov-Uvarov method. Wavefunctions are expressed in terms of Jacobi polynomials. The bound states are calculated numerically for some values of l and n with n <= 5. They are applied to several diatomic molecules.